# SDR DALA2016030801754

- Difficulty date: March 6, 2016
- Submitted: March 8, 2016
- Operation: Air carrier
- Aircraft: N975DL
- Make and model: Doug MD-88
- Aircraft serial: 53243
- Aircraft time: 65,764 hours, 48,564 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Shutoff Valve
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT WOULD NOT PRESSURIZE AFTER T/O RAN QRH PROCEDURES. NO HELP.  CABIN SUPPLY TEMP REACHED 150F NO AIRFLOW AFTER T/O COULD FEEL AIRFLOW CYCLE 2 OR 3 TIMES ON THEN BACK OFF DURING FLIGHT. R & R LT PRSOV IAW AMM 21-31.  LT FLOW CONTROL VALVE SLOW TO OPERATE. REPLACED SAME OPEN CKS AND LEAK CKS OK.  REPLACED 575 DEGREE THERMOSTAT DUE TO AIR LEAKAGE IAW AMMM 21-61.  PERFORMED SINGLE PACK CONFIDENCE CHECKS IAW AMM 21-00 AND HULL LEAK CHECK.  PERFORMED ALL STEPS OF ODI PREVENTION WITH NO CONTAMINATION OF PNEU DUCTS, ENGINE AND ACFT SYSTEMS. C/W CARDS 2120-2367 AND 7100-2619, FULL DUCT BURN 
WITH NO ODORS NOTED.
